# SDR DALA2024032703859

- Difficulty date: March 25, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 86,184 hours, 27,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 EXIT SIGN AT 2R FELL OFF. CORRECTIVE ACTION: REINSTALLED EXIT SIGN AT 2R. (5295174)
